# SDR SIMA200728302

- Difficulty date: October 4, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- Aircraft time: 21,126 hours, 22,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253725191
- Condition: Corroded
- Location: Fuselage
- Part time: 21,126 hours, 22,206 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, THE SEAT TRACK AT B.L. 18.3L WAS FOUND TO BE CORRODED.  REPAIRED IAW SAAB SRM CHAPTER 53-70-60 PARA 10.  AIRCRAFT RETURNED TO SERVICE.
